MATHEMATICAL ANALYSIS OF A DUPUIT-RICHARDS MODEL - Université du Littoral Côte d'Opale Access content directly
Journal Articles Electronic Journal of Differential Equations Year : 2022


Analyse mathématique d'un modèle Dupuit-Richards


This article is concerned with a model which is an alternative to the 3D-Richards equation to describe the flow of water in shallow aquifers. The model couples the two dominant types of flow existing in the aquifer. The first is described by the classic Richards problem in the upper capillary fringe. The second results from Dupuit's approximation after vertical integration of the conservation laws between the bottom of the aquifer and the saturation interface. The final model consists of a strongly coupled system of parabolic-type pde which are defined in a time-dependent domain. First, we show how taking the low compressibility of the fluid into account eliminates the nonlinearity in the time derivative of the Richards equation. Then, the general framework of parabolic equations is used in non-cylindrical domains to give a global in time existence result to this problem.
Fichier principal
Vignette du fichier
alrotse-v1.pdf (404.82 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03551653 , version 1 (01-02-2022)


  • HAL Id : hal-03551653 , version 1


Safaa Al Nazer, Carole Rosier, Munkhgerel Tsegmid. MATHEMATICAL ANALYSIS OF A DUPUIT-RICHARDS MODEL. Electronic Journal of Differential Equations, 2022, 2022 (6), pp.1-22. ⟨hal-03551653⟩
70 View
40 Download


Gmail Facebook X LinkedIn More